Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Determinants by means of solutions of linear equations.n63


Authors: R. W. Preisendorfer, B. W. Roos and W. C. Sangren
Journal: Math. Comp. 17 (1963), 285-289
MSC: Primary 65.35
DOI: https://doi.org/10.1090/S0025-5718-1963-0158525-8
MathSciNet review: 0158525
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. S. Kuntz, Numerical Analysis, McGraw-Hill, New York, 1957. MR 0088045 (19:460c)
  • [2] E. M. Grabbe, S. Ramo & D. E. Wooldridge, Handbook of Automation, Computation and Control, v. I, John Wiley and Sons, New York, 1958. MR 0095591 (20:2093)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.35

Retrieve articles in all journals with MSC: 65.35


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1963-0158525-8
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society